Show simple item record

dc.contributor.authorDegrijse, Dieter
dc.contributor.authorSouto, Juan
dc.date.accessioned2018-09-20T16:05:36Z
dc.date.available2018-09-20T16:05:36Z
dc.date.issued2017-12-07
dc.identifier.citationDegrijse, Dieter; Souto, Juan (2017). Dimension invariants of outer automorphism groups. Groups, Geometry, and Dynamics 11 (4), 1469-1495
dc.identifier.issn1661-7207
dc.identifier.urihttp://hdl.handle.net/10379/11125
dc.description.abstractThe geometric dimension for proper actions (gd) under bar (G) of a group G is the minimal dimension of a classifying space for proper actions (gd) under barG. We construct for every integer r >= 1, an example of a virtually torsion- free Gromov-hyperbolicgroup G such that for every group. which contains G as a finite index normal sub group, the virtual cohomological dimension vcd(Gamma) of Gamma equals (gd) under bar(Gamma) but such that the outer automorphism group Out(G) is virtually torsion- free, admits a cocompact model for (gd) under bar Out(G) but nonetheless has vcd(Out)(G)) <= gd(Out)(G)) - r.
dc.publisherEuropean Mathematical Publishing House
dc.relation.ispartofGroups, Geometry, and Dynamics
dc.subjectouter automorphism groups
dc.subjectgeometric dimension for proper actions
dc.subjectvirtual cohomological dimension
dc.subjectvirtually cyclic subgroups
dc.subjectgeometric dimension
dc.subjectclassifying-spaces
dc.subjectcoxeter groups
dc.subjectfamily
dc.titleDimension invariants of outer automorphism groups
dc.typeArticle
dc.identifier.doi10.4171/ggd/435
dc.local.publishedsourcehttp://arxiv.org/pdf/1602.04354
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record